Jump to content
Important Survey - Please Participate ×

Benzo Taper / Withdrawal .25 Klonopin


[Ki...]

Recommended Posts

I was prescribed Klonopin back in May for Panic attacks and seizure control.  I was actually prescribed 3mg daily.  I never took more than 1 mg per day.  I tapered on my own down to .25 once a day at night.  Crossing that .25 barrier is hell.  I have tried multiple times to go down to .125.  The pain is severe, the confusion blurred vision all of it.  Benzos should be never prescribed for anyone.  Its a nightmare .  I have reached out to my doctor multiple times and gotten little to no response as to how to handle.  My last message to her was regarding the Ashton Manual.
Link to comment
Share on other sites

[60...]

Hello, Kith-Kanan :) - welcome to BenzoBuddies!

 

Congratulations on your decision to taper off Klonopin, and it's great that you have been able to reduce the dose so much already - you have come to the right place to wrap up your taper.  :thumbsup:

 

Having recently stopped benzos myself, I understand how difficult the symptoms are that you're still experiencing, but as rough as they are, they're temporary and will disappear over time.

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you. There you may post your questions, and members can offer advice on how to plan your taper from here on out.

 

  General Taper Plans

 

  Withdrawal Support During Your Taper

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...